# SDR QXEA0000953

- Difficulty date: March 17, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CASTELLATION CRACKED ON AFT SIDE OF FRAME 32-2, BETWEEN STRINGER 27 AND 28.  REPAIRED IAW FOKKER SRM 53-10-05 AND SRM 51-10-4.
